Detail publikace

A cartesian closed topological category of sequential spaces

Originální název

A cartesian closed topological category of sequential spaces

Anglický název

A cartesian closed topological category of sequential spaces

Jazyk

en

BibTex


@article{BUT45622,
  author="Josef {Šlapal}",
  title="A cartesian closed topological category of sequential spaces",
  chapter="45622",
  journal="Periodica Mathematica Hungarica",
  volume="21",
  year="1990",
  month="january",
  pages="109",
  type="journal article"
}